# SDR IPXA2017041616156

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 13,725 hours, 8,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A5341076521900
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, AFT CARGO FWD BULKHEAD WALL SUPPORT ANGLE CRACKED AT FRAME 54, RBL 47.  REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-40-21.
